MAUDE Adverse Event Report: Surgical Hugo¿ RAS System; MODULAR ELECTROMECHANICAL SURGICAL SYSTEM

Surgical Hugo¿ RAS System; MODULAR ELECTROMECHANICAL SURGICAL SYSTEM
Model Number MRASI0010
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code Tissue Breakdown (2681)
Date of Event 07/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a robotic-assisted radical prostatectomy laparoscopic procedure, while using the fourth arm for traction of the dorsal venous complex (dvc) and bladder neck, the secure cadiere forceps (scf) did not grip tissue properly and tore tissue during traction.Additional sutures and another instrument were used to complete the traction.The surgery time was extended by more than 30 minutes.
 
Additional Manufacturer Narrative
H3 and h6: annex b, annex c, annex f and annex g have been updated.Device evaluation: medtronic led an evaluation of the associated device data for the reported secure cadiere forceps (scf).Evaluation of the device data indicate occurrence of an error code ¿ra_j5 redundancy check¿, with one of the reference switches on the z-slide being triggered while exceeding the expected position range.Evaluation of the device data for the reported secure cadiere forceps confirmed the reported condition.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition; therefore, the investigation was not able to identify a root cause.However, the most likely cause could be traced to robotic arm joint 5 position issue.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all medtronic quality release specifications at the time of manufacture.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Hugo¿ RAS System
Common Device Name
MODULAR ELECTROMECHANICAL SURGICAL SYSTEM
Manufacturer (Section D)
Surgical
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
Surgical
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50104802
Report Number1219930-2026-04783
Device Sequence Number18654760
Product Code SCV
UDI-Device Identifier10884521826748
UDI-Public(01)10884521826748(11)251121(20)02
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K250725
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMRASI0010
Device Catalogue NumberMRASI0010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexMale
Patient Weight209 LB